Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

chrissy305

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About chrissy305

  • Rank
    New Member

Recent Profile Visitors

370 profile views
  1. Thank you guys for the input. My face seems to be getting worse since before using any treatment. I wish i never would of used anything. I hope i find something thats helps....
  2. Thats great news! I just started minocycline and hoping for the same results as you. I never had trouble with acne until recently and im hoping it doesnt come back after the antibiotics. Fingers crossed!
  3. So i was originally prescribed Aczone but my insurance wouldn't cover it so my derm gave me a bunch of Ziana samples. I used that for 4-5 weeks and i felt it made my acne 10x wrose. So now i decided to but the Aczone. Which do you guys feel is better? I also just started minocycline 2 weeks ago. Another question......do doctors usually prescribe Accutane for mild-moderate acne? Is this something i should concider?
  4. So glad your skin is better. I hope i can eventually say the same....this is so frustrating.....
  5. Hello. I feel your pain. I am 35 and have never had acne problems. Now all of a sudden its horrible and i have no idea why. I have been on minocycline for 2 weeks and am now using Aczone. I was using Ziana but feel that it made my acne 10x worse so i decided to pay for the Aczone. I hope it helps. Have you seem a dermatologist or used a topical cream? Im sorry you are going through this. I know how awful you feel.
  6. Hello. I am new to this. I am a 35 year old woman and have been dealing with break outs for over a year now. It started out as some flushing on cheeks and a few bumps then progressed to horrible rosacea symptoms(red burning face). Then i started getting some acne. Well now it has progressed SO bad. It seems like with in the past week it has reached a new level. I started using Ziana but i felt it was making my skin worse so my derm told me to stop using it for a week then begin using it every ot
×